Measuring chronic multidimensional poverty

Alkire, S, Apablaza, M, Chakravarty, S et al. (1 more author) (2017) Measuring chronic multidimensional poverty. Journal of Policy Modeling, 39 (6). pp. 983-1006. ISSN 0161-8938

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2017 The Society for Policy Modeling. Published by Elsevier Inc. This is an author produced version of a paper published in Journal of Policy Modeling. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Chronic and transient poverty; Multidimensional poverty; Multidimensional poverty indices; Poverty dynamics; Chile
Dates:
  • Published: November 2017
  • Published (online): 15 June 2017
  • Accepted: 17 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Jun 2017 09:04
Last Modified: 15 Jun 2019 00:39
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.jpolmod.2017.05.020
Open Archives Initiative ID (OAI ID):

Export

Statistics